# SDR 03FDEA01534

- Difficulty date: September 2, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A5A70321
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO PIT HAS A DAMAGED STRINGER SPLICE AT STA 1541, 48R AT   TRANSVERSE AND LONGITUDINAL SPLICE.    DAMAGED STRINGER SPLICE AT STA 1541 48R AT TRANSVERSE AND LONGITUDINAL SPLICE REPAIRED AS PER SRM 53-10-00 FIG 2 SHT 5 IAW EA 1-5310-72657
